American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Cristian Barbarosie. Representation of divergence-free vector fields. Quart. Appl. Math. 69 (2011) 309-316. MR 2814529.
Abstract, references, and article information
View Article: PDF

[2] Bruce Solomon. X-rays of forms and projections of currents. Trans. Amer. Math. Soc. 363 (2011) 143-164. MR 2719676.
Abstract, references, and article information   
View Article: PDF

[3] Yi-Bing Shen and Qun He. On stable currents and positively curved hypersurfaces. Proc. Amer. Math. Soc. 129 (2001) 237-246. MR 1784025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Reese Harvey and H. Blaine Lawson. A theory of characteristic currents associated with a singular connection . Bull. Amer. Math. Soc. 31 (1994) 54-63. MR 1254076.
Abstract, references, and article information   
View Article: PDF

[5] W. Rother and M. Zähle. A short proof of principal kinematic formula and extensions . Trans. Amer. Math. Soc. 321 (1990) 547-558. MR 987167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mircea Puta. The stability of de Rham currents . Proc. Amer. Math. Soc. 80 (1980) 536. MR 581022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John E. Brothers. Invariance of solutions to invariant parametric variational problems . Trans. Amer. Math. Soc. 262 (1980) 159-179. MR 583850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Bindschadler. Absolutely area minimizing singular cones of arbitrary codimension . Trans. Amer. Math. Soc. 243 (1978) 223-233. MR 0487726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sandra O. Paur. An estimate of the density at the boundary of an integral current modulo $v$ . Proc. Amer. Math. Soc. 62 (1977) 319-322. MR 0455005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1